# SDR HALA9800108

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Hat Channel
- Condition: Corrosion
- Location: Fs 1292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1292 RT AFT FACE CANTED BLKHD 3RD STIFFENER (HAT CHANNEL) UP IN VENT BOX AREA LEVEL 2 CORROSION.  REMOVED HAT CHANNEL FABRICATED REPLACEMENT HAT CHANNEL PER SRM 51-10-2, INSTALLED PER SRM 51-30-2.  (M)
